# SDR SIMA201009001

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 25,654 hours, 24,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Part time: 25,654 hours, 24,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE RIGHT OMEGA BEAM AT FRAME 25 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE RIGHT OMEGA BEAM AT FRAME 25 IAW EMB 145 SRM 53-00-10 FIGURE 203 SHEET 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
